Genuine Aspirin Bayer Aspirin (NSAID) Pain Reliever/Fever Reducer 325mg (500 counts)

2,200.00৳ 

  • Genuine Bayer Aspirin provides help to treat minor aches and pains including headache, backache, toothache, and cramps
  • 200 Coated Tablets, with 325 mg of Aspirin
  • Taking Genuine Bayer Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Use as directed.

Availability: 2 in stock

SKU: SUP021 Category: Tags: , , ,

Genuine Bayer® Aspirin can provide pain relief from headaches, backaches, muscle pain, toothaches, menstrual pain and minor arthritis pain —and has for over 120 years.

It’s also recommended, under a doctor’s direction, to help reduce the risk of a recurrent heart attack or clot-related (ischemic stroke).

Use as directed

Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.

Taking Genuine Bayer® Aspirin for pain relief does not interfere with the benefits of taking it on a doctor-directed aspirin regimen. Each 325 mg coated aspirin tablet:

  • Provides safe, proven pain relief when taken as directed
  • Is caffeine-free
  • Is sodium-free
  • Is coated to make it easier to swallow

INGREDIENTS

Active ingredient in each tablet:

Aspirin 325 mg (NSAID)* (Pain reliever/fever reducer)

*nonsteroidal anti-inflammatory drug

Reviews

There are no reviews yet.

Be the first to review “Genuine Aspirin Bayer Aspirin (NSAID) Pain Reliever/Fever Reducer 325mg (500 counts)”

Your email address will not be published.

Shopping Cart